# SDR UALA2011040401609

- Difficulty date: April 4, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 81,780 hours, 13,143 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W122210622
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS CONNECTED TO POWER SPLY M1209 DO NOT COME ON WHEN FWD & AFT ATTENDANT TEST SWITCH IS PUSHED, WORKS NORMAL WHEN FLT DECK SWITCH IS ON OR ARMED AND POWER IS OFF.  FOUND WIRE W1222-106-22 MIS-PINNED, CORRECTED REF WDM.  OP CHECKED OKAY.
